# SDR MASA97080

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071PEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE PERSONNEL, FOUND SEVERAL BULBS IN THE EMERGENCY EXIT SIGN ABOVE THE PASSENGER DOOR THAT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE APPROPRIATE BULBS, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
